# SDR CALA2022120503305

- Difficulty date: December 5, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 82,886 hours, 10,015 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Rivet
- Condition: Missing
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 FOUND 1 MISSING RIVET ON UPPER HINGE ON AFT POTATBLE WATER SERVICE ACCESS DOOR. UPPER HINGE ALSO DAMAGED. REPLACED UPPER HINGE AND FASTENERS.
